# SDR USAA2009080592020

- Difficulty date: July 18, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,517 hours, 46,545 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602107SP
- Part serial: WN0077
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - NR 6175438 - NR 2 SLAT TRAILING EDGE DISBONDED ON UPPER SURFACE.  REPAIRED NR 2 SLAT TRAILING EDGE UPPER SURFACE IAW B737 SRM 51-70-10-2R4.
